# SDR SWAA2023070668468

- Difficulty date: May 31, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD POST STANDOFF BROKEN AT STA 500I; LBL 23; WL 158<[01] REMOVE AND REPLACED FWD CARGO BULKHEAD POST STANDOFF AT STA 500I LBL 23 WL 158 PER SRM 51-40-02-0G-0 PN:BACN10TL3A14;[02] VERIFIED
